Canonical Coordinates for Coadjoint Orbits of Completely Solvable Groups
Journal of Lie theory, Tome 15 (2005) no. 2, pp. 521-56
Cet article a éte moissonné depuis la source Heldermann Verlag
We show that when the methods of D. Arnal and J. C. Cortet ["Representations * des groupes exponentiels", Journal Funct. Anal. 92 (1990) 103--135] are combined with the explicit stratification and orbital parameters of B. N. Currey ["The structure of the space of co-adjoint orbits of an exponential solvable Lie group", Trans. Amer. Math. Soc. 332 (1992) 241--269], and B. N. Currey and R. C. Penney ["The structure of the space of co-adjoint orbits of a completely solvable Lie group", Michigan Math. J. 36 (1989), 309--320], the result is a construction of explicit analytic canonical coordinates for any coadjoint orbit O of a completely solvable Lie group. For each layer in the stratification, the canonical coordinates and the orbital cross-section together constitute an analytic parametrization for the layer.
Classification :
22E25, 22E27, 53D55
Mots-clés : Completely solvable Lie groups, parametrization, canonical coordinates
Mots-clés : Completely solvable Lie groups, parametrization, canonical coordinates
@article{JLT_2005_15_2_JLT_2005_15_2_a9,
author = {D. Arnal and M. Ben Ammar and B. N. Currey and B. Dali },
title = {Canonical {Coordinates} for {Coadjoint} {Orbits} of {Completely} {Solvable} {Groups}},
journal = {Journal of Lie theory},
pages = {521--56},
year = {2005},
volume = {15},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2005_15_2_JLT_2005_15_2_a9/}
}
TY - JOUR AU - D. Arnal AU - M. Ben Ammar AU - B. N. Currey AU - B. Dali TI - Canonical Coordinates for Coadjoint Orbits of Completely Solvable Groups JO - Journal of Lie theory PY - 2005 SP - 521 EP - 56 VL - 15 IS - 2 UR - http://geodesic.mathdoc.fr/item/JLT_2005_15_2_JLT_2005_15_2_a9/ ID - JLT_2005_15_2_JLT_2005_15_2_a9 ER -
%0 Journal Article %A D. Arnal %A M. Ben Ammar %A B. N. Currey %A B. Dali %T Canonical Coordinates for Coadjoint Orbits of Completely Solvable Groups %J Journal of Lie theory %D 2005 %P 521-56 %V 15 %N 2 %U http://geodesic.mathdoc.fr/item/JLT_2005_15_2_JLT_2005_15_2_a9/ %F JLT_2005_15_2_JLT_2005_15_2_a9
D. Arnal; M. Ben Ammar; B. N. Currey; B. Dali . Canonical Coordinates for Coadjoint Orbits of Completely Solvable Groups. Journal of Lie theory, Tome 15 (2005) no. 2, pp. 521-56. http://geodesic.mathdoc.fr/item/JLT_2005_15_2_JLT_2005_15_2_a9/